# SDR USAA2009110292988

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER FLANGE AT BS 1016, LBL 30 - RBL 30.  REPAIRED FLOORBEAM UPPER FLANGE AT BS 1016, LBL 30 - RBL 30 IAW EA 132395.
